Alert archive / New Jersey / Areal Flood Advisories in 2011

Areal Flood Advisory 20, NWS Philadelphia/Mount Holly

April 28, 2011Burlington County, Monmouth County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Apr 28, 2011, 2:11 PM EDT for Burlington County, Monmouth County, Ocean County, New Jersey. It was in force for 94 min.

The area

The outline as issued.

The facts

Issued
Apr 28, 2011, 2:11 PM EDT (18:11 UTC)
Expired
Apr 28, 2011, 3:45 PM EDT
In force
94 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Burlington County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 16 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

272 
WGUS81 KPHI 281811
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 PM EDT THU APR 28 2011

NJC005-025-029-282215-
/O.NEW.KPHI.FA.Y.0020.110428T1811Z-110428T2215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONMOUTH NJ-OCEAN NJ-BURLINGTON NJ-
211 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD ADVISORY FOR...
  MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
  OCEAN COUNTY IN SOUTHERN NEW JERSEY...
  EASTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED SHOWERS AND THUNDERSTORMS IN BURLINGTON AND CAMDEN 
COUNTIES MOVING NORTHEAST AT AROUND 50 MPH TOWARD MONMOUTH AND OCEAN 
COUNTIES. SOME THUNDERSTORMS WERE PRODUCING RAINFALL RATES EXCEEDING 
ONE INCH PER HOUR. PONDING OF WATER IN LOW LYING AREAS AND IN AREAS 
OF POOR DRAINAGE CAN BE EXPECTED THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4027 7397 4013 7402 3980 7408 3965 7414
      3962 7417 3962 7466 3969 7468 3978 7482
      4007 7459 4015 7466 4013 7460 4017 7461
      4017 7458 4026 7442 4045 7421 4046 7413
      4041 7400 4046 7399

$$

KRUZDLO
1 follow-up statement
081 
WGUS81 KPHI 281945
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT THU APR 28 2011

NJC005-025-029-281954-
/O.CAN.KPHI.FA.Y.0020.000000T0000Z-110428T2215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONMOUTH NJ-OCEAN NJ-BURLINGTON NJ-
345 PM EDT THU APR 28 2011

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR BURLINGTON...OCEAN AND
MONMOUTH COUNTIES...

THE HEAVY RAIN HAS NOW MOVED OUT OF THE AREA. WITH THE DIMINISHED 
FLOOD THREAT...THE FLOOD ADVISORY HAS BEEN CANCELLED.

LAT...LON 4027 7397 4013 7402 3980 7408 3965 7414
      3962 7417 3962 7466 3969 7468 3978 7482
      4007 7459 4015 7466 4013 7460 4017 7461
      4017 7458 4026 7442 4045 7421 4046 7413
      4041 7400 4046 7399

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Apr 28, 1:51 PM EDT, 20 minutes earlier.

Area forecast discussion, Apr 28, 1:51 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
151 PM EDT THU APR 28 2011

.SYNOPSIS...
A STRONG COLD FRONT IN EASTERN PENNSYLVANIA WILL MOVE TO THE MID
ATLANTIC COAST BY THIS EVENING. ANOTHER BUT WEAKER COLD FRONT WILL
MOVE THROUGH THE REGION FRIDAY. HIGH PRESSURE WILL BUILD INTO THE
REGION FRIDAY NIGHT AND SATURDAY. A WARM FRONT MAY APPROACH DURING
SUNDAY, AND THE ASSOCIATED COLD FRONT IS FORECAST TO AFFECT OUR
AREA MONDAY INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PORTIONS OF THE SVR WATCH AND THE FLASH FLOOD WATCH HAVE BEEN
DISCONTINUED. THE WATCHES CONTINUE WHERE HEAVY RAINS AND TSTMS
WILL STILL MOVE THROUGH THE NEXT FEW HOURS. LOCALLY HEAVY
RAINS...GUSTY WINDS AND HAIL ARE STILL POSSIBLE IN THE WATCH
AREAS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
THE FRONT WILL MOVE OFFSHORE THIS EVENING WITH RESIDUAL RAIN
CHANCES EAST EARLY...OTHERWISE DRY OVERNIGHT. THEN...WITH A
FOLLOW-ON WEAK SURFACE COLD FRONT ACCOMPANIED BY A TROUGH ALOFT
FRIDAY...A SLIGHT CHANCE OF SHOWERS WAS RE-INTRODUCED INTO THE
FORECAST FOR FRIDAY. DRY WEATHER FRIDAY NIGHT WILL BE DUE TO
BUILDING HIGH PRESSURE, CONTINUING THROUGH SATURDAY. TEMPERATURES
WILL RETURN TO NEAR NORMAL FRIDAY AND THEN BE A BIT WARMER FOR
SATURDAY. OVERALL...MODEL TEMPERATURE GUIDANCE WAS CLOSE AND
ACCEPTED.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AT THE START OF THE LONG TERM PERIOD, THE MODELS ARE IN GENERAL
AGREEMENT OF PLACING SURFACE HIGH PRESSURE OVER THE EASTERN MIDDLE
ATLANTIC STATES AND EXTENDING OUT INTO THE ATLANTIC. THROUGH THE
DAYTIME SUNDAY, THIS HIGH IS EXPECTED TO GRADUALLY PUSH FARTHER
OFFSHORE. MEANWHILE FARTHER NORTH, THE MODELS INDICATE THAT AN AREA
OF LOW PRESSURE WILL BE SLIDING ACROSS SOUTHERN CANADA. A WARM FRONT
ASSOCIATED WITH THIS LOW MAY MOVE THROUGH THE FORECAST AREA DURING
MONDAY. A COLD FRONT IS THEN EXPECTED TO TRACK THROUGH THE AREA BY
LATE ON TUESDAY. BY WEDNESDAY, THE MODELS DEPICT THE COLD FRONT
TRACKING FARTHER AWAY FROM THE COAST AND HIGH PRESSURE BEGINNING TO
BUILD IN FROM THE WEST.

SLIGHT CHANCE TO CHANCE POPS ARE MAINTAINED IN THE FORECAST FOR LATE
SUNDAY INTO MONDAY WITH THE WARM FRONT APPROACHING. WITH THE
APPROACH OF THE COLD FRONT ON TUESDAY, POPS ARE INCREASED AND
THUNDERSTORMS ARE MAINTAINED IN THE FORECAST FOR THE LATTER HALF OF
TUESDAY. FOR THE MOST PART, HPC GUIDANCE WAS USED FOR TEMPERATURES
THROUGH THE LONG TERM, WITH SOME LOCAL ADJUSTMENTS.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REST OF TODAY...VFR CIGS. EXCEPTION VARIABLE DOWN TO IFR IN
BANDS/CLUSTERS OF SHOWERS/TSTMS ONLY KTTN-KMIV AND KACY AND THAT
ENDS FROM W TO E BY 21Z. CIGS LIFT AND SKIES CLEAR FROM W TO E
LATE TODAY.

TONIGHT...VFR MOSTLY CLEAR. SMALL CHC OF PATCHY FOG/STRATUS IN THE
COUNTRYSIDE. THIS MIGHT OCCUR AT KMIV.

OUTLOOK...
FRIDAY...VFR. CIGS NEAR 5000 FT SHOULD DEVELOP MIDDAY AND MAY
CULMINATE IN A VFR SHOWER OR SPRINKLE LATE DAY...ESPECIALLY
KABE/KTTN/KRDG. W WINDS G20-25 KTS AT TIMES MIDDAY/AFTN.
VFR CIGS CLEAR AT NIGHT WITH LIGHT WIND.

SATURDAY AND SUNDAY...VFR. WINDS UNDER 20 KTS.

MONDAY...VFR CIGS MAY BRIEFLY DEGRADE TO MVFR CONDS IN A SHOWER
ASSTD WITH A CFP.

&&

.MARINE...
WILL REVERT TO SCA OR NO HEADLINE AT 4PM DEPENDENT ON LOCATION AND
ON GOING CONDITIONS AT 3P. HIGHEST WINDS HAVE MOSTLY OCCURRED
EXCEPT IN FINAL BANDS OF TSTMS NEAR 3-4 PM.

BASICALLY LOOKS LIKE SCA ATLC WATERS AND NO ADVY FOR DEL BAY AT
330 PM ISSUANCE.

FRIDAY...W GUST 20-25TS. POSSIBLE SCA FOR WIND IN THE AFTN DEL BAY
AS WELL AS ATLC WATERS BUT UNCERTAINTY ATTM.

THIS WEEKEND: NO HEADLINE FORESEEN ATTM.

NEXT MONDAY...POSSIBLE SCA HEADLINE WITH THE CFP BUT AGAIN NOT A
HIGH PROB ATTM.

&&

.HYDROLOGY...
AS OF 1750Z...BLAKESLEE 1.98 INCHES. STODDARTSVILLE 1.95 BERNE 1.71
ARE THE THREE HIGHEST REPORTS SO FAR. STILL NO REPORTS OVER 2 INCHES
FOR THE PNS.

PLS SEE ANY REMAINING WARNINGS AND STMTS.

00Z MODEL GUIDANCE HAS SLIGHTLY LOWERED FORECAST RAIN AMOUNTS FOR
OUR NORTHERN AREAS, BUT EVEN SO RAIN AMOUNTS OF ONE HALF TO ONE
INCH...LOCALLY ONE AND A HALF INCHES...ARE STILL EXPECTED TODAY.
AS PRECIPITABLE WATER VALUES ARE 1.50 TO 1.75 INCHES. BOUNDARY
LAYER THETA E CONVERGENCE APPEARS TO BE VERY STRONG OVER OUR WATCH
AREA. FOR THESE REASONS THE FLASH FLOOD WATCH WILL BE MAINTAINED
AS IT IS CURRENTLY CONSTITUTED GEOGRAPHICALLY...EXCEPT BROUGHT
FORWARD IN TIME TO ACCOUNT FOR RAIN DEVELOPING INTO OUR WESTERN
SECTIONS EARLY THIS MORNING.

RIVERS AND STREAMS CONTINUE TO RUN HIGH FROM RAINS EARLIER THIS
MONTH, AND SOME QUICK RESPONDING RIVERS AND STREAMS COULD REACH OR
EXCEED BANKFULL. IT APPEARS THAT THE HEAVIEST RAINFALL WILL BE
CONCENTRATED OVER A RELATIVELY SHORT PERIOD OF TIME OF A FEW
HOURS...AND THIS COULD LEAD TO SOME FLASH FLOODING OVER PORTIONS
OF THE WATCH AREA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ054-055-
     061-062.
NJ...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR NJZ001-
     007>010-012-015.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ430-431-
     452>455.
     SMALL CRAFT ADVISORY UNTIL NOON EDT FRIDAY FOR ANZ450-451.

&&

SYNOPSIS...GORSE/NIERENBERG
NEAR TERM...O'HARA 150P
SHORT TERM...NIERENBERG
LONG TERM...KLINE
AVIATION...DRAG 150P
MARINE...DRAG 150P
HYDROLOGY...150P
Hazardous weather outlook, Apr 28, 1:44 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
144 PM EDT THU APR 28 2011

NJZ001-007>009-PAZ054-055-061-062-291745-
SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-LEHIGH-NORTHAMPTON-
144 PM EDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

NJZ010-012-015-291745-
SOMERSET-MIDDLESEX-MERCER-
144 PM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND
BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS
COULD CONTAIN GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>003-MDZ012-015-019-020-NJZ013-016>023-027-291745-
NEW CASTLE-KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
144 PM EDT THU APR 28 2011

...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND
BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS
COULD CONTAIN GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ008-PAZ060-067>071-291745-
CECIL-BERKS-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
144 PM EDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

DEZ004-NJZ014-024>026-291745-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
144 PM EDT THU APR 28 2011

...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND
BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS
COULD CONTAIN GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-452>455-291745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
144 PM EDT THU APR 28 2011

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   GALE WARNING.

A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND
BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS
COULD CONTAIN GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450-451-291745-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
144 PM EDT THU APR 28 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY...
...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND
BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS
COULD CONTAIN GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Apr 28, 12:34 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1234 PM EDT THU APR 28 2011

DEZ001>003-MDZ015-020-NJZ016-017-021>023-281730-
ATLANTIC NJ-CAPE MAY NJ-CAROLINE MD-CUMBERLAND NJ-GLOUCESTER NJ-
INLAND SUSSEX DE-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
1234 PM EDT THU APR 28 2011

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...CAPE MAY...
CAROLINE...CUMBERLAND...GLOUCESTER...KENT...NEW CASTLE...QUEEN
ANNE'S...SALEM AND SUSSEX COUNTIES...

AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF CENTERVILLE...MOVING NORTHEAST
AT 50 MPH. THE THUNDERSTORM WILL BE NEAR WYOMING...RODNEY VILLAGE
AROUND 1245 PM...DOVER...KENT ACRES AROUND 100 PM...FAIRTON...
CEDARVILLE AROUND 115 PM...ROSENHAYN AND BRIDGETON AROUND 130 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3902 7601 3939 7551 3928 7540 3932 7537
      3941 7547 3965 7514 3936 7471 3918 7499
      3920 7507 3917 7513 3920 7519 3923 7518
      3929 7527 3930 7533 3934 7535 3927 7540
      3924 7538 3909 7540 3898 7529 3874 7565

HEAVENER
Special weather statement, Apr 28, 12:38 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1238 PM EDT THU APR 28 2011

NJZ008>010-012-015-PAZ069-281730-
BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
1238 PM EDT THU APR 28 2011

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...MERCER...
MIDDLESEX...MORRIS AND SOMERSET COUNTIES...

AT 1235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS TRACKING ACROSS THE REGION FROM SOUTHWEST TO
NORTHEAST. THESE STORMS ARE MOVING TO THE NORTHEAST AT 55 MPH.

WIND GUSTS TO AROUND 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4012 7495 4055 7517 4097 7455 4082 7433
      4079 7436 4073 7437 4067 7445 4065 7445
      4066 7440 4064 7440 4059 7444 4060 7431
      4058 7428

FORECASTER: GORSE
Special weather statement, Apr 28, 12:42 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1242 PM EDT THU APR 28 2011

DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-022-PAZ067-070-071-
281745-
ATLANTIC NJ-CAMDEN NJ-CAROLINE MD-CECIL MD-CHESTER PA-CUMBERLAND NJ-
DELAWARE PA-GLOUCESTER NJ-KENT MD-KENT DE-NEW CASTLE DE-
PHILADELPHIA PA-QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
1242 PM EDT THU APR 28 2011

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAMDEN...CAROLINE...
CECIL...CHESTER...CUMBERLAND...DELAWARE...GLOUCESTER...KENT...NEW
CASTLE...PHILADELPHIA...QUEEN ANNE'S...SALEM AND TALBOT COUNTIES...

AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF ELKTON TO 18 MILES NORTHWEST OF EASTON...MOVING NORTHEAST AT 75
MPH. THE THUNDERSTORMS WILL BE NEAR ELSMERE...STANTON AROUND 100
PM...MORTON...CLIFTON HEIGHTS AROUND 115 PM...DREXEL HILL...TROUT
LAKE AROUND 130 PM...WENONAH AND BELLMAWR AROUND 145 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3905 7631 3900 7618 3915 7628 3932 7619
      3944 7600 3953 7599 3964 7617 4007 7547
      3967 7474 3932 7536 3948 7556 3950 7557
      3958 7554 3958 7556 3946 7558 3929 7542
      3895 7604 3890 7621 3894 7624 3886 7638

HEAVENER
Special weather statement, Apr 28, 12:45 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1245 PM EDT THU APR 28 2011

DEZ001-NJZ009-013-015>019-PAZ067>071-281745-
BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-
MERCER NJ-MONTGOMERY PA-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SALEM NJ-WESTERN MONMOUTH NJ-
1245 PM EDT THU APR 28 2011

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN...
CHESTER...DELAWARE...GLOUCESTER...HUNTERDON...MERCER...MONMOUTH...
MONTGOMERY...NEW CASTLE...PHILADELPHIA AND SALEM COUNTIES...

AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF WILMINGTON...MOVING NORTHEAST AT
65 MPH. THE THUNDERSTORM WILL BE NEAR CHESTNUT HILL...BROOMALL AROUND
100 PM...ORELAND...WILLOW GROVE AROUND 115 PM...LAMBERTVILLE AND NEW
HOPE AROUND 130 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4056 7516 4016 7456 3972 7554 3989 7576

HEAVENER
Special weather statement, Apr 28, 1:13 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 PM EDT THU APR 28 2011

DEZ002>004-NJZ020>025-027-281815-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-KENT DE-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
113 PM EDT THU APR 28 2011

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAPE
MAY...CUMBERLAND...KENT...OCEAN AND SUSSEX COUNTIES...

AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
GEORGETOWN TO 10 MILES NORTH OF SALISBURY...MOVING NORTHEAST AT 75
MPH. THE THUNDERSTORMS WILL BE NEAR ELDORA...BELLEPLAIN FOREST AROUND
130 PM...ENGLISH CREEK...CORBIN CITY AROUND 145 PM...POMONA AND PORT
REPUBLIC AROUND 200 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3900 7542 3904 7534 3893 7530 3879 7511
      3892 7498 3915 7490 3920 7505 3919 7517
      3919 7516 3972 7445 3942 7437 3936 7440
      3930 7455 3898 7480 3891 7499 3881 7508
      3869 7506 3845 7554 3845 7561

HEAVENER
Local storm report, Apr 28, 2:07 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
207 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     TSTM WND DMG     FLYING HILLS            40.28N  75.91W
04/28/2011                   BERKS              PA   911 CALL CENTER

            TREES AND WIRES DOWN IN CUMRU TWP

&&

EVENT NUMBER PHI1100114

HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 6:12 AM EDTSpecial Weather StatementPHIGloucester, Salem63 min
Apr 28, 6:56 AM EDTSevere Thunderstorm WarningPHIHunterdon, Warren34 min
Apr 28, 7:35 AM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more55 min
Apr 28, 9:00 AM EDTSpecial Weather StatementPHIMonmouth60 min
Apr 28, 9:02 AM EDTSpecial Marine WarningPHI26 min
Apr 28, 10:10 AM EDTGale WarningPHI5 hr
Apr 28, 10:25 AM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Sussex, Warren50 min
Apr 28, 10:48 AM EDTAreal Flood AdvisoryPHIHunterdon, Sussex, Warren3 hr
Apr 28, 10:57 AM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset, Warren63 min
Apr 28, 10:58 AM EDTTornado WarningPHIHunterdon, Warren32 min
Apr 28, 11:11 AM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren64 min
Apr 28, 11:15 AM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Morris, Somerset4 hr
Apr 28, 11:22 AM EDTTornado WarningPHIHunterdon, Morris, Sussex, Warren23 min
Apr 28, 11:45 AM EDTTornado WarningPHIMorris30 min
Apr 28, 12:06 PM EDTSpecial Marine WarningPHI43 min
Apr 28, 12:29 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem61 min
Apr 28, 12:34 PM EDTSpecial Weather StatementPHICumberland56 min
Apr 28, 12:38 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset52 min
Apr 28, 12:42 PM EDTSpecial Weather StatementPHIGloucester, Salem63 min
Apr 28, 1:13 PM EDTSpecial Weather StatementPHIAtlantic, Cape May62 min
Apr 28, 1:23 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Cumberland, Gloucester, Salem103 min
Apr 28, 1:44 PM EDTSpecial Marine WarningPHI91 min
Apr 28, 2:02 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester41 min
Apr 28, 2:27 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean41 min
Apr 28, 2:42 PM EDTSpecial Marine WarningPHI63 min
Apr 28, 2:55 PM EDTSpecial Weather StatementPHIMonmouth65 min
Apr 28, 5:04 PM EDTSpecial Weather StatementPHICape May56 min
Apr 28, 6:03 PM EDTSpecial Marine WarningPHI57 min
Apr 28, 6:22 PM EDTSpecial Weather StatementPHICape May53 min
Apr 28, 6:37 PM EDTSpecial Marine WarningPHI53 min

Nearby

Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.